39A12

Articles containing subject class 39A12:

MIA-01-36 » Discrete Sturmian theory (07/1998)
OaM-02-14 » Weyl matrix functions and inverse problems for discrete Dirac-type self-adjoint systems: explicit and general solutions (06/2008)
JMI-02-16 » Dynamic double integral inequalities in two independent variables on time scales (06/2008)
DEA-02-12 » Asymptotic behaviour of solutions of a second order neutral equation of discrete type with oscillating coefficients (05/2010)
MIA-14-23 » Inequalities and majorisations for the Riemann-Stieltjes integral on time scales (04/2011)
MIA-14-54 » Some nonlinear dynamic inequalities on time scales (07/2011)
OaM-05-31 » Spectral measures of Jacobi operators with random potentials (09/2011)
OaM-08-45 » Discrete Dirac system: rectangular Weyl functions, direct and inverse problems (09/2014)
FDC-05-08 » Some discrete fractional Lyapunov-type inequalities (06/2015)
MIA-18-69 » Discrete, continuous, delta, nabla, and diamond-alpha Opial inequalities (07/2015)
MIA-19-57 » A note on convexity, concavity, and growth conditions in discrete fractional calculus with delta difference (04/2016)
JMI-10-37 » Some Bennett-Copson type inequalities on time scales (06/2016)
DEA-08-16 » On nonlinear perturbations of Sturm-Liouville problems in discrete and continuous settings (08/2016)
DEA-08-26 » Coupled systems of fractional -difference boundary value problems (11/2016)
FDC-06-18 » Chebyshev type inequality on nabla discrete fractional calculus (12/2016)
OaM-11-37 » Spectra of Laplacians on forms on an infinite graph (06/2017)
MIA-20-65 » New Hilbert dynamic inequalities on time scales (10/2017)
JMI-12-17 » Nonlinear retarded integral inequalities on time scales and their applications (03/2018)
FDC-08-22 » Addendum to “Some Discrete Fractional Lyapunov-type inequalities” [Fract. Differ. Calc. 5 (2015), no. 1, 87-92] (12/2018)
MIA-22-01 » Some new integral inequalities on time scales (01/2019)
MIA-22-47 » Fractional order Hardy-type inequality in fractional h-discrete calculus (04/2019)